Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Pink spotting with White slimy mucus, 5 days after getting ECP

By Anonymous
 
Rate This

My last period came early at december 30 ended at 31 and had unprotected sex twice both withdrawal on jan. 3 after an hour and a half took Ecp (4 plls and another 4 pills). Implantation bleeding or Upcoming period? I have cramps too.

Add a Comment2 Comments

Rosa Cabrera RN

Dear Anon,

Implantation bleeding usually occurs one week before your next period is due. Emergency contraceptives can cause early bleeding/spotting. Please read through the side effects of ECP's: http://www.planbonestep.com/faqs.aspx

Best,

Rosa

January 9, 2013 - 8:19am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Thank you! So it's not implantation bleeding? But rather an upcoming period?

January 9, 2013 - 2:10pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1771 Health

Changed

673 Lives

Saved

534 Lives
4 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results